# SDR RAIA201411020002

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,057 hours, 32,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT NOT PROPERLY CHARGING.  MAINTENANCE REPLACED FLASHLIGHT ASSY, OPS CHECK GOOD.
